# SDR AALA202402085306

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,655 hours, 4,768 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L464031
- Condition: Scratched
- Location: Cokcpit Left
- Part time: 18,655 hours, 4,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CAPTAINS SLIDING WINDOW HAS MULTIPLE SCRATCHES CAUSING VISUAL IMPAIRMENT. REPLACED CAPTAINS SLIDING WINDOW PANEL.
